Volume 36,Issue 3,2016 Table of Contents

   
Other Issues:  
  

Contents

Some Notices on Mina Matrix and Allied Determinant Identities
  Jin WANG and Xinrong MA
  Published May 15, 2016
  2016,36(3):253-264 [Abstract(2439)]  [View PDF 138.34 K (1765)]
  
An Extension of the R\'enyi Formula
  Yufei HUANG and Bolian LIU
  Published May 15, 2016
  2016,36(3):265-271 [Abstract(1941)]  [View PDF 149.40 K (2805)]
  
A Second Note on a Result of Haddad and Helou
  Yujie WANG
  Published May 15, 2016
  2016,36(3):272-274 [Abstract(1879)]  [View PDF 87.41 K (1644)]
  
Repeated-Root Self-Dual Negacyclic Codes over Finite Fields
  Xiuli LI
  Published May 15, 2016
  2016,36(3):275-284 [Abstract(2121)]  [View PDF 135.31 K (2058)]
  
Classification and Central Extensions of a Class of Lie Algebras of Block Type
  Xiu HAN, Wei WANG and Chunguang XIA
  Published May 15, 2016
  2016,36(3):285-290 [Abstract(1840)]  [View PDF 105.14 K (1766)]
  
Strong Differential Subordination and Superordination Properties of Phi-Like Functions
  M. P. JEYARAMAN, T. K. SURESH and E. KESHAVA REDDY
  Published May 15, 2016
  2016,36(3):291-300 [Abstract(1792)]  [View PDF 126.12 K (1984)]
  
Expanding Integrable Models and Their Some Reductions as Well as Darboux Transformations
  Binlu FENG and Y. C. HON
  Published May 15, 2016
  2016,36(3):301-327 [Abstract(2108)]  [View PDF 178.43 K (1676)]
  
On the Stability of the Functional Equation in Matrix $\beta$-Normed Spaces
  Xiuzhong YANG, Guannan SHEN and Guofen LIU
  Published May 15, 2016
  2016,36(3):328-340 [Abstract(2029)]  [View PDF 127.80 K (1940)]
  
On the Simultaneous Stabilization of Linear Time-Varying Systems
  Shuyan SONG, Liu LIU and Yufeng LU
  Published May 15, 2016
  2016,36(3):341-350 [Abstract(1979)]  [View PDF 106.89 K (1859)]
  
Viscosity Approximation Methods for Common Fixed Points of a Finite Family of Quasi-Nonexpansive Mappings in Real Hilbert Spaces
  Jiangyan HE, Haiyun ZHOU and Xiaoyan HUO
  Published May 15, 2016
  2016,36(3):351-358 [Abstract(1825)]  [View PDF 104.09 K (2204)]
  
A Note on Invertible Weighted Composition Operators on the Fock Space of $\mathbb{C}^N$
  Liankuo ZHAO
  Published May 15, 2016
  2016,36(3):359-362 [Abstract(2021)]  [View PDF 90.76 K (1702)]
  
Expansive Behaviours for Homeomorphisms of tvs-Cone Metric Spaces
  Xun GE
  Published May 15, 2016
  2016,36(3):363-368 [Abstract(1918)]  [View PDF 101.55 K (1892)]
  
Some Characterizations of Spaces with Weak Form of $cs$-Networks
  V. RENUKADEVI and B. PRAKASH
  Published May 15, 2016
  2016,36(3):369-378 [Abstract(2419)]  [View PDF 134.72 K (1954)]